Biblioteca de la Universidad Complutense de Madrid

On some ultraparacompact spaces.

Impacto

Lupianez, Francisco Gallego (1990) On some ultraparacompact spaces. Acta Mathematica Hungarica, 56 (1-2). pp. 23-28. ISSN 0236-5294

URL Oficial: http://www.springerlink.com/content/lx84657702wg3201/




Resumen

The results in this paper are contained in the author's Doctoral Dissertation, written under the direction of Professor E. Outerelo.


Tipo de documento:Artículo
Palabras clave:Locally finite clopen cover; Ultraparacompact spaces; Zero-dimensional space; Refinement
Materias:Ciencias > Matemáticas > Topología
Código ID:15332
Depositado:24 May 2012 09:55
Última Modificación:30 Oct 2013 18:13

Sólo personal del repositorio: página de control del artículo